# SDR DL72S011682

- Difficulty date: October 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 67,335 hours, 50,944 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR COVE SKIN ANGLE IS CRACKED AT #7 SLAT I/B UPSTOP PAD.   SLAT SER # BN324. REPAIRED PER M/M 57-54-000-8
